Advanced Search
Article Contents
Article Contents

Global dynamics for symmetric planar maps

Abstract Related Papers Cited by
  • We consider sufficient conditions to determine the global dynamics for equivariant maps of the plane with a unique fixed point which is also hyperbolic. When the map is equivariant under the action of a compact Lie group, it is possible to describe the local dynamics. In particular, if the group contains a reflection, there is a line invariant by the map. This allows us to use results based on the theory of free homeomorphisms to describe the global dynamical behaviour. We briefly discuss the case when reflections are absent, for which global dynamics may not follow from local dynamics near the unique fixed point.
    Mathematics Subject Classification: Primary: 37C80; Secondary: 37B99, 37C70.


    \begin{equation} \\ \end{equation}
  • [1]

    B. AlarcónRotation numbers for planar attractors of equivariant homeomorphisms, Preprint CMUP 2012-23 and arXiv:1206.6066, to appear in Topol. Methods Nonlinear Anal.


    B. Alarcón, S. B. S. D Castro and I. Labouriau, A local but not global attractor for a $\mathbbZ_n$-symmetric map, Journal of Singularities, 6 (2012), 1-14.doi: 10.5427/jsing.2012.6a.


    B. Alarcón, V. Guíñez and C. Gutierrez, Planar Embeddings with a globally attracting fixed point, Nonlinear Anal., 69 (2008), 140-150.doi: 10.1016/j.na.2007.05.005.


    B. Alarcón, C. Gutierrez and J. Martínez-Alfaro, Planar maps whose second iterate has a unique fixed point, J.Difference Equ. Appl., 14 (2008), 421-428.doi: 10.1080/10236190701698155.


    N. P. Bhatia and G. P. Szegö, "Stability Theory of Dynamical Systems," Springer-Verlag, New York, 2002.


    M. Brown, Homeomorphisms of two-dimensional manifolds, Houston J. Math, 11 (1985), 455-469.


    A. Cima, A. Gasull and F. Mañosas, The Discrete Markus-Yamabe Problem, Nonlinear Anal., 35 (1999), 343-354.doi: 10.1016/S0362-546X(97)00715-3.


    A. van den EssenConjectures and problems surrounding the Jacobian conjecture, in "Recent Results on the Global Asymptotic Stability Jacobian Conjecture" (ed. M. Sabatini), Matematica 429, Dipartimento di Matematica, Universitá degli Studi di Trento.


    J. Franks, A new proof of the Brouwer plane translation theorem, Ergod. Th. & Dynam. Sys., 12 (1992), 217-226.doi: 10.1017/S0143385700006702.


    M. Golubitsky, I. Stewart and D. G. Schaeffer, "Singularities and Groups in Bifurcation Theory," 2, Applied Mathematical Sciences 69, Springer Verlag, 1985.doi: 10.1007/978-1-4612-4574-2.


    M. W. Hirsch and S. Smale, "Differential Equations, Dynamical Systems, and Linear Algebra," Academic Press, San Diego, 1974.


    F. Le Roux, "Homéomorphismes de Surfaces: Théorèmes de la Fleur de Leau-Fatou et de la Variété Stable," Astérisque 292, 2004.


    P. Murthy, Periodic solutions of two-dimensional forced systems: The Masera Theorem and its extension, J.Dyn and Diff Equations, 10 (1998), 275-302.doi: 10.1023/A:1022618000699.


    R. OrtegaTopology of the plane and periodic differential equations, 2008. Available from: http://www.ugr.es/~ecuadif/fuentenueva.htm#Publicaciones

  • 加载中

Article Metrics

HTML views() PDF downloads(105) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint